# SDR CA120319011

- Difficulty date: March 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 61,586 hours
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 540998
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, CLIMBING THROUGH 6000 FT NR 2 ENGINE FIRE WARNING ACTIVATED.  CREW FOLLOWED CHECK LIST AND RETURNED WITH NR 2 ENGINE SHUTDOWN. INSPECTION OF ENGINE FOUND NO EVIDENCE OF FIRE AND DISCOVERED A RUPTURED BLEED AIR DUCT WHICH WAS REPAIRED AND ACFT RETURNED TO SERVICE.
